Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    7
  • views
    4568

Months 2-6

Stephxo

219 views

I know I haven't written in months but that's because I have had zero acne and zero complications. If I could be on this drug for the rest of my life, I would. I end accutane in 6 days and I'm honestly sad.

So let's get to acne stuff:

I haven't had an actual pimple in what seems like forever. I had one on my cheek and it was weird lol. No cysts, no breakouts on my body and I haven't been oily whatsoever.

I wash my face with a bar of soap or Neutrogena Morning Burst face wash. I do not use anything with salycic (or however you spell it) acid or any acne fighters. I lotion my face with CeraVe moistuerizer because my face is really dry after a shower. My derm just gave me a million samples of it so I never actually had to buy it.

I'm used to bringing aquaphor with me wherever I go, it's in every car/bathroom/friends bags. I just throw one in there because I always need it. I'm so used to it now though it's apart of me.

Symptoms:

(TMI about to be explained lol) During Christmas (month 4) I had trouble going to the bathroom (bowel movements) and I started to bleed a little. I told my doc about it and he explained to drink more water and take fiber and stool softeners. Now I'm fine and don't have any pain/bleeding.

For month 5 my doc put me from 60 to 80mg a day and my skin started to really rash and dry out. I told him about it and he said to only take 1 pill a day (40mg) so I did that but I felt like I was giving up. I decided to toughen it out and for month 6 I'm on 80mg and am perfectly fine.

One thing that I've noticed is that my hair is starting to feel thin, I've always had really thick hair but since accutane my hair has felt dry, only towards the end though. I've gotten it cut and it feels alot better though.

So last thing to say about accutane is getting your eyebrows waxed. So I was feeling courageous and thought my skin was getting used to it, or something BUT WARNING don't do it. I had the craziest looking face. My friends said it looked like I was wearing a superhero mask around my face. I had to sleep in Neosporin. It scabbed, looked disgusting and peeled like a mofo. DO NOT DO IT. I wore big sunglasses for 5 days lol. If you do do it though, don't worry it goes away. Use plenty of neoporin, don't touch it, and get some big sunglasses.

All in all, I've had the best experience on Accutane. I'm going to miss being on it, but hopefully I stay dry & my acne never comes back. I can live with putting aquaphor on every 30 mintues, but I don't want to live with acne ever again.

Thanks to all that followed me on my Journey even though I haven't written in so long, Good luck to everyone that reads this down the road and I hope this drug works as well for you as it did for me. It's a life changer.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×